# SDR ASAA2020120333633

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 47,216 hours, 14,146 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Broken
- Location: Mode Control
- Part time: 17,216 hours, 5,129 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING KNOB IS BROKEN.  GROUNDED-YES.  REMOVED AND REPLACED MODE CONTROL PANEL B737-800 AMM 21-11-34 / 401.  ACCOMPLISHED MODE CONTROL PANEL TEST, AMM 22-11-34-740-801, TEST PASSED.  REF LP 60146743 FOR CAT 3 AUTOLAND DOWNGRADE DEFERRAL.  PANEL P/N OFF: 822-1567-102 S/N OFF: 46R37NP/N ON: 4082260-939 S/N ON: 97031081.
